Citation: Just me. "Diarrhea: An Experience with Codeine (with Acetaminophen) (exp78739)". Erowid.org. Jul 3, 2009. erowid.org/exp/78739
This is my first experience with Codeine and it will be my only. In the past I have taken Morphine, Hydrocodone, and Acetaminophen with no ill effect.
I took a cap-full of Codeine/Acetaminophen syrup on an empty stomach. I had not eaten for several hours. Around 20 minutes later, while laying in my bed, my stomach began making ferocious gargling noises. Fearing soiling my bed and clothes, I ran to the bathroom where I was in a state of continuous watery defecation for 10 minutes. After this experience, my entire body was sore and weak. I also drank a gallon of water to ensure I did not dehydrate, and ate some bread. I felt a little buzz after eating and drinking, but not even the codeine could not cover how sore my body was.
This couldn't be normal as opiates are supposed to cause constipation: they have for me in the past. It could have possibly been an allergic reaction, but I am not sure if it was to the codeine or something in the syrup. What ever it was, I'll never touch it again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.